Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 58, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Sep 27, 2007, 5:31 PM EDT for Chippewa County, Mackinac County, Michigan. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2007, 5:31 PM EDT (21:31 UTC)
- Expired
- Sep 27, 2007, 6:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
Counties Chippewa County, MI, Mackinac County, MI
The radar
The NCL Michigan radar (KAPX), 152 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 9.5 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KAPX 272131
SVRAPX
MIC033-097-272215-
/O.NEW.KAPX.SV.W.0058.070927T2131Z-070927T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
531 PM EDT THU SEP 27 2007
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHIPPEWA COUNTY IN EASTERN UPPER MICHIGAN...
MACKINAC COUNTY IN EASTERN UPPER MICHIGAN...
* UNTIL 615 PM EDT
* AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR REXTON...OR ABOUT 31 MILES NORTHWEST OF ST.
IGNACE...MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
HULBERT...
THREE LAKES...
ECKERMAN...
STRONGS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4607 8518 4619 8537 4626 8533 4625 8525
4626 8524 4639 8524 4640 8474
TIME...MOT...LOC 2131Z 224DEG 19KT 4619 8518
$$
LAWRENCE5 follow-up statements
000
WWUS34 KAPX 272137
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
537 PM EDT THU SEP 27 2007
MIC033-097-272215-
/O.CON.KAPX.SV.W.0058.000000T0000Z-070927T2215Z/
CHIPPEWA MI-MACKINAC MI-
537 PM EDT THU SEP 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR MACKINAC AND CHIPPEWA COUNTIES...
AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR REXTON...OR ABOUT 30 MILES SOUTH OF
PARADISE...MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
HULBERT...
THREE LAKES...
ECKERMAN...
STRONGS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4609 8520 4618 8534 4624 8531 4625 8525
4626 8524 4639 8524 4640 8474
TIME...MOT...LOC 2137Z 224DEG 19KT 4621 8515
$$
LAWRENCE000
WWUS34 KAPX 272143
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
543 PM EDT THU SEP 27 2007
MIC033-097-272215-
/O.CON.KAPX.SV.W.0058.000000T0000Z-070927T2215Z/
CHIPPEWA MI-MACKINAC MI-
543 PM EDT THU SEP 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR MACKINAC AND CHIPPEWA COUNTIES...
AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR REXTON...OR ABOUT 31 MILES NORTHWEST OF
ST. IGNACE...MOVING NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
HULBERT...
STRONGS...
ECKERMAN...
THREE LAKES...
BRIEF WIND GUSTS TO 45 MPH ARE ALSO POSSIBLE WITH THIS STORM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4609 8520 4618 8534 4624 8531 4625 8525
4626 8524 4639 8524 4640 8474
TIME...MOT...LOC 2143Z 233DEG 12KT 4620 8514
$$
LAWRENCE000
WWUS34 KAPX 272155
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
555 PM EDT THU SEP 27 2007
MIC033-097-272215-
/O.CON.KAPX.SV.W.0058.000000T0000Z-070927T2215Z/
CHIPPEWA MI-MACKINAC MI-
555 PM EDT THU SEP 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR MACKINAC AND CHIPPEWA COUNTIES...
AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED 7 MILES NORTHEAST OF REXTON...OR ABOUT 29
MILES SOUTH OF PARADISE...MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
HULBERT...
STRONGS...
ECKERMAN...
THREE LAKES...
IN ADDITION TO LARGE HAIL...BRIEF WIND GUSTS UP TO 45 MPH ARE
POSSIBLE WITH THIS STORM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4609 8520 4618 8534 4624 8531 4625 8525
4626 8524 4639 8524 4640 8474
TIME...MOT...LOC 2155Z 238DEG 10KT 4622 8510
$$
LAWRENCE000
WWUS34 KAPX 272202
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
602 PM EDT THU SEP 27 2007
MIC033-097-272215-
/O.CON.KAPX.SV.W.0058.000000T0000Z-070927T2215Z/
CHIPPEWA MI-MACKINAC MI-
602 PM EDT THU SEP 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR MACKINAC AND CHIPPEWA COUNTIES...
AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR TROUT LAKE...OR ABOUT 28 MILES NORTHWEST
OF SAINT IGNACE...MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
TROUT LAKE
WIND GUSTS UP TO 45 MPH ARE ALSO POSSIBLE WITH THIS STORM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4611 8500 4617 8517 4621 8515 4625 8512
4632 8507 4624 8488
TIME...MOT...LOC 2202Z 242DEG 13KT 4621 8504
$$
LAWRENCE000
WWUS34 KAPX 272215
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
614 PM EDT THU SEP 27 2007
MIC033-097-272224-
/O.EXP.KAPX.SV.W.0058.000000T0000Z-070927T2215Z/
CHIPPEWA MI-MACKINAC MI-
614 PM EDT THU SEP 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR MACKINAC AND CHIPPEWA COUNTIES
WILL EXPIRE AT 615 PM...
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.
ADDITIONAL THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH MID
EVENING...ANY OF WHICH WILL BE CAPABLE OF PRODUCING SMALL HAIL AND
GUSTY WINDS.
LAT...LON 4611 8500 4617 8517 4621 8515 4625 8512
4632 8507 4624 8488
TIME...MOT...LOC 2214Z 242DEG 13KT 4623 8498
$$
LAWRENCEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 3:10 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Sep 27, 3:10 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 310 PM EDT THU SEP 27 2007 .DISCUSSION...MAIN QUESTION TONIGHT IS RAIN/THUNDERSTORM CHANCES AND POPS. SATELITTE AND MODELS SHOW SHORTWAVE ENTERING WESTERN UPPER MICHIGAN WITH ANOTHER NEAR LAKE WINNIPEG. MID CLOUDS AND A FEW SCATTERED SHOWERS WERE MOVING ACROSS LAKE MICHIGAN. BOTH GFS AND NAM SHOW FIRST SHORTWAVE MOVING THROUGH FOREDCAST AREA THIS EVENING...WITH THE SECONDARY ONE NEAR LAKE WINNIPEG MOVING ACROSS THE FORECAST AREA BETWEEN 06Z AND 14Z. SURFACE COOL FRONT WILL PRECEED THE SECONDARY SHORTWAVE AND PASS ACROSS THE FORECAST AREA BETWWEN 00Z AND 06Z. MODEL SOUNDING SHOW SOME INCREASING MOISTURE THIS EVENING AND OVERNIGHT. BOTH GFS AND NAM SHOW CAPES OF 500+ J/KG OVER FORECAST AREA...HOWEVER PASSAGE OF COLD FRONT SHOULD CAP THUNDERSTORM POTENTIAL. WILL KEEP A CHANCE OF SHOWERS OVER ALL OF FORECAST AREA EARLY THIS EVENING...COMING TO AN END OVER THE SOUTHWEST COUNTIES OVERNIGHT. OVERNIGHT LOW TEMPS ADJUSTED UP A DEGREE OR TWO...INTO THE MIDDLE TO UPPER 40S ALL AREAS. CAMPBELL REST OF FORECAST (FRIDAY THROUGH THURSDAY)...ACTIVE CANADA/NORTHERN CONUS FLOW REGIME EXPECTED TO CONTINUE THROUGH THE EXTENDED AS ACTIVE PACIFIC JET SLAMS SYSTEMS INTO THE PACIFIC NORTHWEST. OTHER BIG STORY FOR THE LONG TERM IS CONTINUATION OF SEASONABLY MILD CONDITIONS WITH BOTH PROGRESSIVE NORTHERN BRANCH FLOW PREVENTING ANY SOLID COLD AIR INTRUSION AND PERSISTENCE OF SOUTHEAST CONUS RIDING TO GO THROUGH PERIODIC AMPLIFICATION PROCESSES (POSSIBLE EARLY SIGNS OF LA NINA INFLUENCES?). FORECAST CHALLENGES THROUGH THE EXTENDED CENTER PRIMARILY ON SHOWER AND THUNDERSTORM POTENTIAL AS AFOREMENTIONED SYSTEMS MOVE ACROSS THE NORTHLAND. FRIDAY...NORTHWEST FLOW CAA RAMPS UP BEHIND DEPARTING SHORTWAVE TROUGH AXIS. MORNING CYCLONIC FLOW...COUPLED WITH 850MB TEMPERATURES DROPPING TO 4C TO 6C AND SOME LINGERING 850MB-700MB MOISTURE (RH VALUES >60 PERCENT DURING THE EARLY MORNING) SHOULD BE ENOUGH TO IGNITE SOME LAKE GENERATED STRATO-CU. HOWEVER...OTHER THAN SOME POSSIBLE SPRINKLES...NOT EXPECTING ANY SHOWER ACTIVITY WITH A RAPIDLY DEVELOPING 3KFT SUBSIDENCE INVERSION AND OVER WATER DELTA T/S OF ONLY 9C TO 12C. SUNSHINE WILL BE ON THE INCREASE LATER IN THE MORNING THROUGH THE AFTERNOON AS HIGH PRESSURE BUILDS INTO THE AREA. TEMPERATURES WILL BE ABOUT RIGHT ON TARGET FOR SEPTEMBER 28TH...WITH MID AFTERNOON READINGS RANGING FROM THE LOW 60S OVER EASTERN UPPER MICHIGAN AND NORTH CENTRAL PORTIONS OF LOWER MICHIGAN TO THE UPPER 60S OVER FAR SOUTHEAST AREAS. MARINE...INCREASING OVER WATER INSTABILITY AND DECENT PRESSURE GRADIENT...ESPECIALLY DURING THE MORNING...MIGHT YIELD SCA CRITERIA WIND GUSTS OVER MOST NEARSHORE WATERS. NOT OUT OF THE QUESTION TO GET A FEW GUSTS APPROACHING GALES IN THE FAVORED NORTHWEST FLOW CONVERGENCE ZONE EXTENDING ALONG THE LAKE HURON NEARSHORE WATERS FROM THE STRAITS TO PRESQUE ISLE. WILL HOLD OFF ANY ADVISORIES AND PASS ALONG CONCERN TO THE OVERNIGHT SHIFT. FRIDAY NIGHT AND SATURDAY...QUIET WEATHER EXPECTED AS MID LEVEL AND SURFACE RIDGE AXIS BUILD RIGHT THROUGH THE HEART OF NORTHERN MICHIGAN AS NEXT IN SERIES OF PACIFIC SHORTWAVES BEGINS TO CUT OFF ACROSS THE SOUTHWEST CONUS. GOOD RADIATION COOLING CONDITIONS SETTING UP FOR FRIDAY NIGHT AS WINDS GO NEARLY CALM AND 1000MB-500MB RH VALUES PLUMMET TO <30 PERCENT. LOOK FOR READINGS TO RANGE FROM THE MIDDLE 30S TO LOWER 40S (WARMEST NEAR THE GREAT LAKES SHORELINES). WOULD NOT BE SURPRISED TO SEE A FEW LOWER 30 READINGS IN THE TYPICAL COLDER INTERIOR REGIONS OF NORTHERN LOWER MICHIGAN (WILL NOT GO AS COLD AS MAV GUIDANCE WOULD SUGGEST...WITH TEMPERATURES APPROACHING THE UPPER 20S IN SOME LOCALS...ALTHOUGH THIS IN NOT OUT OF THE REALM OF POSSIBILITY). WEAK SOUTHERLY RETURN FLOW DEVELOPING ON UPSTREAM SIDE OF DEPARTING HIGH PRESSURE WILL HELP TEMPERATURES REBOUND QUICKLY SATURDAY MORNING...WITH READINGS BY AFTERNOON IN THE MID 60S TO LOWER 70S. SATURDAY NIGHT...STRENGTHENING WAA OUT AHEAD OF CLOSED LOW EJECTING INTO THE CENTRAL PLAINS HELPS DEVELOP A WARM FRONT ACROSS EASTERN UPPER MICHIGAN. WHILE OVERALL FORCING LESS THAN IMPRESSIVE WITH MID LEVEL RIDGE AXIS EXTENDING UP THROUGH THE AREA...WILL CONTINUE CHANCE POP THEME OVER EASTERN UPPER WITH POTENTIAL OF MCS TYPE DEVELOPMENT OVER THE NORTHERN PLAINS PROPAGATING EAST ALONG THE WARM FRONT. OTHERWISE...LOOK FOR THE REMAINDER OF THE AREA TO REMAIN DRY. TEMPERATURES WILL BE SEVERAL DEGREES WARMER THAN FRIDAY NIGHT WITH LOWS NEAR 50 OVER EASTERN UPPER MICHIGAN TO THE LOWER 40S OVER SOUTHEAST AREAS. SUNDAY AND SUNDAY NIGHT...NORTHERN MICHIGAN WARM FRONT QUICKLY KICKS OUT TO THE NORTHEAST...LEAVING MICHIGAN ENTRENCHED IN WARM SOUTHERLY FLOW. MODELS GUIDANCE CONTINUES TO TREND TOWARDS THE CONSISTENT HI-RESOLUTION ECMWF SOLUTION WITH A SLOWER EJECTION OF THE CENTRAL PLAINS CLOSED LOW (USUALLY THE CASE WITH THESE FEATURES). THIS DELAYS THE THREAT OF SHOWERS AND THUNDERSTORMS UNTIL MONDAY. WILL SIDE WITH THIS SCENARIO GIVEN INCREASING CONFIDENCE AND REMOVE ANY MENTION OF SHOWERS SUNDAY NIGHT. HIGH TEMPERATURES IN THE MID 60S TO LOWER 70S SUNDAY WILL ONLY COOL TO THE LOWER 50S SUNDAY NIGHT. MONDAY AND MONDAY NIGHT...CENTRAL PLAINS MID LEVEL CLOSED LOW OPENS UP AND PUSHES NORTHEAST ACROSS THE NORTHERN LAKES AND SOUTHERN CANADA AS IT RUNS INTO EASTERN CONUS MID AND UPPER LEVEL RIDGING. WITH STEADILY WEAKENING DYNAMICS...AND WITH WHATS LEFT OF BEST DYNAMICS PASSING BY TO OUR NORTH...WILL KEEP ALL MENTION OF SHOWERS AND THUNDERSTORMS IN LOW CHANCE CATEGORY MONDAY. GIVEN OVERALL SLOWER THEME OF SYSTEM...DID LINGER SHOWERS AND THUNDERSTORMS THROUGH MONDAY NIGHT. ALSO BUMPED UP TEMPERATURES SEVERAL DEGREES ACROSS THE BOARD THROUGH THIS PERIOD WITH GOOD SOUTH TO SOUTHEAST FLOW WAA CONTINUING AHEAD OF APPROACHING SYSTEM. EXPECT HIGH TEMPERATURES MONDAY RANGING FROM THE UPPER 60S ACROSS EASTERN UPPER MICHIGAN TO THE LOW TO MID 70S OVER NORTHERN LOWER MICHIGAN. LOWS MONDAY NIGHT WILL ONLY DROP BACK INTO THE LOW...TO PERHAPS...MIDDLE 50S. TUESDAY...SHORT BREAK IN THE ACTION EXPECTED AS MID LEVEL RIDGE AXIS TEMPORARILY BUILDS INTO THE NORTHERN LAKES AHEAD OF NEXT INTERMOUNTAIN WEST EJECTING SHORTWAVE. THIS SYSTEM HELPS SPAWN LOW PRESSURE OVER THE NORTHERN PLAINS IN VICINITY OF LINGERING BAROCLINIC ZONE LEFT OVER FROM MONDAYS SYSTEM. THUS...SOUTHERLY FLOW AND UNSEASONABLY WARM TEMPERATURES ARE EXPECTED TO CONTINUE ACROSS NORTHERN MICHIGAN. ALTHOUGH DEGREE OF POTENTIAL WARMTH GIVEN 850MB TEMPERATURES IN THE MIDDLE TEENS WILL NOT BE REALIZED AT THE SURFACE...STILL LOOKING FOR HIGH TEMPERATURES TO EASILY REACH THE UPPER 60S TO MID 70S. TUESDAY NIGHT...REPEAT OF MONDAY AND MONDAY NIGHT AS PRIMARY SHORTWAVE LIFTS INTO SOUTHERN ONTARIO. HOWEVER...UNLIKE THE PREVIOUS SYSTEM...IT APPEARS THERE WILL BE A LITTLE BETTER SURFACE RESPONSE AS A TROUGH AXIS PIVOTS ACROSS THE AREA. WILL KEEP GOING FORECAST UNTOUCHED WHICH ALREADY HAS CHANCE POPS FOR SHOWERS AND THUNDERSTORMS. SOUND LIKE A BROKEN RECORD...BUT MILD CONDITIONS CONTINUE WITH LOWS ONLY EXPECTED TO REACH THE LOW TO MID 50S (A GOOD 10 TO 15 DEGREES ABOVE NORMAL). WEDNESDAY AND THURSDAY...MUCH THE SAME WITH TEMPORARY BREAK WEDNESDAY BEFORE NEXT SHORTWAVE PIVOTS INTO THE NORTHERN LAKES...BRINGING WITH IT A RENEWED CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS WILL REMAIN IN THE 60S TO LOWER 70S WITH OVERNIGHT LOWS IN THE 50S. MSB && .AVIATION...ISSUED AT 145 PM THU SEP 27... COLD FRONT PASSING ACROSS NORTHERN MICHIGAN OVERNIGHT. LIGHT SOUTHWEST WINDS AHEAD OF FRONT WILL SWITCH TO THE WEST AND NORTHWEST BETWEEN 01Z AND 07Z. SCATTERED SHOWERS WILL PRECEED AND ACCOMPANY THE FRONT. BEHIND COLD FRONT...MVFR CEILINGS ARE POSSIBLE FOR SEVERAL HOURS THROUGH 12Z FRIDAY. NORTHWEST WINDS WILL INCREASE TO 10 TO 15 KNOTS EARLY FRIDAY MORNING. CAMPBELL && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. LH...NONE. LS...NONE. &&
Hazardous weather outlook, Sep 27, 5:14 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE GAYLORD MI 514 PM EDT THU SEP 27 2007 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-281000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 514 PM EDT THU SEP 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...THIS EVENING AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON ACROSS EASTERN UPPER MICHIGAN AND ALONG AND WEST OF I-75 IN NORTHERN LOWER MICHIGAN. ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED...PEA SIZE HAIL IS POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FROST IS POSSIBLE LATER FRIDAY NIGHT...ESPECIALLY ACROSS INTERIOR REGIONS OF NORTHERN LOWER MICHIGAN. THERE IS A CHANCE OF THUNDERSTORMS ACROSS EASTERN UPPER MICHIGAN SATURDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHERN MICHIGAN MONDAY AND MONDAY NIGHT...TUESDAY NIGHT...AND AGAIN WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MSB/DL
In the hours before
Special weather statement, Sep 27, 4:22 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 422 PM EDT THU SEP 27 2007 MIZ008-015-016-019>021-025-026-031-032-272200- CHIPPEWA-MACKINAC-EMMET-CHARLEVOIX-LEELANAU-ANTRIM-BENZIE- GRAND TRAVERSE-MANISTEE-WEXFORD- INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE... PETOSKEY...CHARLEVOIX...NORTHPORT...MANCELONA...FRANKFORT... TRAVERSE CITY...MANISTEE...CADILLAC 422 PM EDT THU SEP 27 2007 ...THUNDERSTORMS POSSIBLY PRODUCING SMALL HAIL MOVING ACROSS PORTIONS OF NORTHERN MICHIGAN... SCATTERED THUNDERSTORMS...POSSIBLY PRODUCING SMALL HAIL...WILL MOVE INTO PORTIONS OF NORTHERN MICHIGAN THROUGH EARLY THIS EVENING. MOST OF THE ACTIVITY WILL BE WEST OF INTERSTATE 75. THE THUNDERSTORMS WILL DIMINISH QUICKLY EARLY THIS EVENING AS SUNSET APPROACHES. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR YOUR LOCAL TELEVISION STATIONS FOR FURTHER UPDATES OR POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JK
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.